# SDR DL73K001524

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 44,010 hours, 36,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WAS FOUND WITH 2 SMALL CRACKS AT WL 235 AND LBL 7.  THE CRACKS ARE TYPICAL OF BAC S/B 737-53A1173.  THE CRACKS WERE ROUTED OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER B737 SRM 53-10-11, FIG 1 AND DOCUMENTED PER ER/A 378138-14AD.
